# SDR TWRA9907

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30440103
- Condition: Cut
- Location: R2 Door
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 MED SLIDE RAFT EXPIRATION DATE WA COMING DUE, THE SLIDE RAFT WAS USED FOR TRAINING PURPOSES AND INFLATED INTENTIONALLY.  DURING SLIDE DEPLOYMENT THE SLIDE WAS FOUND TO BE CUT AND LEAKING AT THE BAS.  EVACUATION WAS COMPLETED PRIOR TO THE RAFT DEFLATING.  LIFE RAFT WAS SENT TO THE VENDOR.  (M)
